# SDR FDEA202408161140

- Difficulty date: August 16, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 33,642 hours, 19,223 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Support
- Part number: D58522
- Condition: Failed
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN WE BROUGHT THE GEAR UP (SYS 1)  GEAR WOULD NOT RETRACT. WE TRIED USING SYS 2 AS  WELL BUT THE GEAR DID NOT RETRACT.  AMM: 32-00-00-04, TSM: 32-61-00,  FOUND RH MLG BOGIE BEAM PROX SENSOR ASSY TO BE BROKEN AT TANGS ALLOWING SHIFT OF PROX DETECTORS TO BECOME OUT OF RANGE. REMOVED AND REPLACED RT MLG BOGIE BEAM PROX SENSOR ASSY PER AMM 32-00-00-04. PERFORMED NORMAL GEAR EXTENSION AND RETRACTION FUNCTIONAL TESTS, ALL CHECKS GOOD.
